# SDR RAIA201702190002

- Difficulty date: February 19, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 37,185 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14551281002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL AT FR 49 HAS LEVEL 3 CORROSION. INSTALLED NEW RT SILL AT FR 49.
